Title: Vanishing of principal value integrals on surfaces
Authors: Veys, Willem # ×
Issue Date: 2006
Publisher: Walter de gruyter & co
Series Title: Journal fur die reine und angewandte mathematik vol:598 pages:139-158
Abstract: Principal value integrals are associated to multi-valued rational differential forms with normal crossings support on a non-singular algebraic variety. We prove their vanishing on rational surfaces in the context of a conjecture of Denef-Jacobs. As an application we obtain a strong vanishing result for candidate poles of p-adic and motivic Igusa zeta functions.
ISSN: 0075-4102
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science